Research Repository

Browse by Author: Nguang, Sing Kiong

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 14.

Article

Assawinchaichote, Wudhichai, Nguang, Sing Kiong, Shi, Peng and Boukas, El-Kebir (2008) H-infinity fuzzy state-feedback control design for nonlinear systems with D-stability constraints: an LMI approach. Mathematics and Computers in Simulation, 78 (4). pp. 514-531. ISSN 0378-4754

Nguang, Sing Kiong , Shi, Peng and Ding, Steven (2007) Fault Detection for Uncertain Fuzzy Systems: An LMI Approach. IEEE Transactions on Fuzzy Systems, 15 (6). pp. 1251-1262. ISSN 10636706

Assawinchaichote, Wudhichai, Nguang, Sing Kiong and Shi, Peng (2007) Robust H-infinity fuzzy filter design for uncertain nonlinear singularly perturbed systems with Markovian jumps: An LMI approach. Information Sciences, 177 (7). pp. 1699-1714. ISSN 0020-0255

Nguang, Sing Kiong, Assawinchaichote, Wudhichai and Shi, Peng (2007) H-infinity Filter for Uncertain Markovian Jump Nonlinear Systems: An LMI Approach. Circuits Systems and Signal Processing, 26 (6). pp. 853-874. ISSN 0278-081X

Nguang, Sing Kiong, Shi, Peng and Ding, Steven (2006) Delay-dependent fault estimation for uncertain time-delay nonlinear systems: An LMI approach. International Journal of Robust and Nonlinear Control, 16 (18). pp. 913-933. ISSN 1049-8923

Hou, Zhenting, Luo, Jiaowan, Shi, Peng and Nguang, Sing Kiong (2006) Stochastic Stability of Ito Differential Equations With Semi-Markovian Jump Parameters. IEEE Transactions on Automatic Control, 51 (8). pp. 1383-1387. ISSN 0018-9286

Nguang, Sing Kiong and Shi, Peng (2006) Robust H-infinity output feedback control design for fuzzy dynamic systems with quadratic D-stability constraints: An LMI approach. Information Sciences, 176 (15). pp. 2161-2191. ISSN 0020-0255

Nguang, Sing Kiong and Shi, Peng (2006) Robust H∞ Output Feedback Control Design for Takagi-Sugeno Systems with Markovian Jumps: A Linear Matrix Inequality Approach. Journal of Dynamic Systems Measurement and Control, 128 (3). pp. 617-625. ISSN 0022-0434

Shi, Peng, Mahmoud, Magdi S, Nguang, Sing Kiong and Ismail, Abdulla (2006) Robust filtering for jumping systems with mode-dependent delays. Signal Processing, 86 (1). pp. 140-152. ISSN 0165-1684

Boukas, El-Kebir, Shi, Peng and Nguang, Sing Kiong (2003) Robust H∞ control for linear Markovian jump systems with unknown nonlinearities. Journal of Mathematical Analysis and Applications, 282 (1). pp. 241-255. ISSN 0022-247X

Shi, Peng, Boukas, El-Kebir, Nguang, Sing Kiong and Guo, Xianping (2003) Robust disturbance attenuation for discrete-time active fault tolerant control systems with uncertainties. Optimal Control Applications and Methods, 24 (2). pp. 85-101. ISSN 0143-2087

Shi, Peng and Nguang, Sing Kiong (2003) H-infinity Output Feedback Control of Fuzzy System Models under Sampled Measurements. Computers and Mathematics with Applications, 46 (5-6). pp. 705-717. ISSN 0898-1221

Book Section

Assawinchaichote, W, Nguang, Sing Kiong, Shi, Peng and Argawal, Ramesh K (2004) Robust H-infinity fuzzy filter design for uncertain nonlinear singularly perturbed systems with Markovian jumps: an LMI approach. In: 43rd IEEE Conference on Decision and Control (CDC), 2004. IEEE, Nassau, Bahamas, pp. 1773-1777.

Book

Assawinchaichote, Wudhichai, Nguang, Sing Kiong and Shi, Peng (2006) Fuzzy Control and Filter Design for Uncertain Fuzzy Systems. Lecture Notes in Control and Information Sciences,, 347 . Springer, Berlin.